MAUDE Adverse Event Report: ZIMMER DENTAL ABUT,HEX-LOCK,CONT,3.5X4.; DENTAL ABUTMENT

ZIMMER DENTAL ABUT,HEX-LOCK,CONT,3.5X4.; DENTAL ABUTMENT
Catalog Number ZOA341A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reported that the abutment loosened abnormally, the affected dental position is 14.The doctor indicates that the procedure was not concluded by placing another abutment.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) zoa341a, (abut, hex-lock, cont, 3.5x4.) for evaluation.A visual evaluation was performed, and signs of use was identified, no signs of malfunction.Dhr review was completed for the subject lot number 63773380.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63773380 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening.Based on the investigation and risk management file review, the most likely root cause(s) determined from the investigation was the abutment not seated properly, improper screw placement.Therefore, based on the available information, a device malfunction could not be verified.The abutment exhibited signs of use but no apparent malfunction.The reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT,HEX-LOCK,CONT,3.5X4.
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16768467
Report Number0001038806-2023-00776
Device Sequence Number3251808
Product Code NHA
UDI-Device Identifier00889024020719
UDI-Public(01)00889024020719(17)220831(10)63773380
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K052600
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2022
Device Catalogue NumberZOA341A
Device Lot Number63773380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic